# SDR CALA2012020200066

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 57,377 hours, 15,084 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 4134
- Condition: Faulty
- Location: Left
- Part time: 56,112 hours, 15,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

OUT OF 7000 ON CLIMBOUT EICS YAW DAMPNER LIGHT FLICKERED ALONG WITH FLIGHT INSTRUMENTS.  RESET FLIGHT AIRECATICS.  CONTINUED WITH CLIMBOUT THE YAW DAMPNER WAS JERKING THE RUDDER AND ATTITUDE AND NAVIGATION SCREENS FLICKERED ON AND OFF CHANGED ATA 2400 TO 2420.  LEFT GENERATOR DEFECTIVE, LEFT GEN PLACARD INOP C/W DDP NR 2 IDG OIL OK AND APU OIL OK REM AND REPLACED LEFT GEN GCU UNIT PER AMM 24-22-02.  PERFORMED LEFT GEN SYS TEST PER AMM 24-11-00-710-801.  NO FOULTS NOTED ON GCU.  OPS CHECKS GOOD.  PLA REMOVED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1497786  SN OFF 04134 UNIT, GENERATOR  OFF 99-2411-9-0001 4134 ON 99-2411-9-0001 6273.
